MathSciNet Relay Station
MathSciNet bibliographic data
MR1855897 (2002f:65113) 65L99
Wazwaz, Abdul-Majid The numerical solution of fifth-order boundary value problems by the decomposition method. J. Comput. Appl. Math. 136 (2001), no. 1-2, 259–270.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement